i also take restoril,seroquil,and fluvaxamine.i hardly sleep,i have ocd and my mood swings are intolerable.would love some advice on what else to do?
28 Aug 2012
i was resently on lamictal ans seroquel together and my dose 300 lamictal and seroquel 400 mg and my body ached for several weeks i went to the doctor and he said it was a combination of both meds. seroquel can cause muscle pain and lamictal can cause joint stiffness and unfortanetly i had the combination of both pains so they took me off both.. hopefully it works for you and doesnt cause you any pains
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... many of you have expeirenced weight gain just from the lamictal?
1 answer • 25 Sep 2009
I just want to know anything about this medication.I would like to know because I am currently thinking about trying this medication and just want ...
3 answers • 10 Aug 2010
I took around 100mg adderall today. 3 pm last dose. I took 2 10mg ambien around 11 pm. I am so tired and I do have restoril 15 mg. Do you think it is ...
2 answers • 11 Nov 2010
I am also doing a presentation on the pros & cons of this drug, and i inquire as much information as possible on this particular drug. I also ...
4 answers • 13 Jan 2011